# SDR ASAA0944665

- Difficulty date: February 26, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER FOR SKIN SPLICE CORRODED FWD PIT STA 500C STR 26L 26R.  REMOVED DOUBLER, FABRICATED, LOCATED AND DRILLED, AND INSTALLED NEW SPLICE DOUBLER IAW B737 400 SRM 51 40 02.
